So I forgot that I have the clairitin 24hr & I took one earlier this afternoon & just took another 1 completely forgetting I can only take 1 in 24hrs what's the risk like can anything happen? Should I be worried?
Taking more than 1 clairitin in 24hrs?
- 30 Mar 2011 by Jstrange23
- 31 October 2011
I realize this answer is very, very late but may help someone later. Firstly I hope you didn't experience any awful symptoms. In situations like this where you just double up the dose once (by mistake) unless you have unpleasant symptoms, then don't worry too much. Just let the medicine clear out gradually.
Overdose symptoms of Claritin may include headache, drowsiness, and fast or pounding heartbeat.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Sep 2009 • 1 answer
Updated 16 May 2018 • 5 answers
Updated 25 Dec 2018 • 5 answers
Is it safe to take Benadryl 24hrs after taking Percocet? I took the Percocet last night to help wit?
Updated 30 Jun 2015 • 3 answers
Updated 16 Aug 2018 • 1 answer